Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 18, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 30, 2007, 5:53 PM CDT for Brown County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2007, 5:53 PM CDT (22:53 UTC)
- Expired
- Mar 30, 2007, 6:30 PM CDT
- In force
- 37 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 9:51 AM CDT | Tornado Watch | SPC | 8 hr |
| Mar 30, 5:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 302253 TORSJT TXC049-302330- /O.NEW.KSJT.TO.W.0018.070330T2253Z-070330T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 553 PM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... EASTERN BROWN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 630 PM CDT * AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BROWNWOOD...MOVING EAST AT 30 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... EARLY BY 555 PM CDT... BLANKET BY 610 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3181 9906 3159 9909 3174 9871 3198 9884 $$
1 follow-up statement
000 WWUS54 KSJT 302307 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 606 PM CDT FRI MAR 30 2007 TXC049-302330- /O.CON.KSJT.TO.W.0018.000000T0000Z-070330T2330Z/ BROWN TX- 606 PM CDT FRI MAR 30 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN BROWN COUNTY... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BROWNWOOD...MOVING NORTHEAST AT 35 MPH. THE TORNADO WILL BE NEAR... EARLY BY 615 PM CDT... OWENS BY 625 PM CDT... BLANKET BY 630 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 MPH STRAIGHT LINE WINDS. SEEK SHELTER ON THE LOWEST FLOOR OF A STRONG BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 3181 9906 3159 9909 3174 9871 3198 9884 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 4:16 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 30, 4:16 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 416 PM CDT FRI MAR 30 2007 .DISCUSSION... CONSOLIDATED FRONTAL BOUNDARY NOW EXTENDS FROM EAST OF ABILENE TO EAST OF OZONA...AND IS PUSHING SLOWLY SOUTHEAST AS A COLD FRONT. BAND OF STRONG TO SEVERE STORMS ACCOMPANIES THIS FRONT ACROSS THE NORTHEAST HALF OF WEST CENTRAL TX. WIDELY SCATTERED SOTRMS EXIST ACROSS OTHER PARTS OF THE WARM SECTOR. THE LINE COULD FILL IN TO THE SOUTH THIS EVENING...AND SHOULD TAKE UNTIL WELL AFTER MIDNIGHT BEFORE CLEARING SOUTH FAR SOUTHEAST COUNTIES. COOLER AND DRIER AIR HAS WORKED INTO OUR WESTERN COUNTIES BEHIND THE FRONT. BASED ON THESE TRENDS...WE HAVE MADE RECENT ADJUSTMENTS TO THE FORECAST. HAVE CANCELLED THE TORNADO WATCH AND FLASH FLOOD WATCH FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. MAY SEE A FEW ADDITIONAL SHOWERS OR STORMS IN WESTERN AREAS THROUGH LATE EVENING...AS THE UPPER TROUGH OVER SOUTHERN/CENTRAL ROCKIES LIFTS OUT TO THE NORTHEAST. A DRIER AIRMASS WILL BE OVER OUR REGION THIS WEEKEND. PLEASANT TEMPERATURES WITH LOWS NEXT COUPLE OF NIGHTS IN UPPER 40S TO LOWER 50S AND HIGHS FROM THE LOWER 70S SATURDAY TO THE LOWER 80S SUNDAY. INCREASINGLY SOUTHERLY FLOW MONDAY SHOULD PROMOTE HIGHS REACH THE 80-85 DEGREE RANGE. THE RAIN CHANCE NOW LOOKS MARGINAL FOR TUESDAY. WEAK SOUTHERN STREAM SHORTWAVE TROUGH WILL PUSH EAST ACROSS TEXAS BY TUESDAY. A DEEPENING NORTHERN STREAM TROUGH INTO THE NORTHERN AND CENTRAL PLAINS WILL PUSH A SURFACE COLD FRONT DOWN ACROSS OUR AREA ON TUESDAY. MOISTURE AVAILABIILITY APPEARS MARGINAL AND DECIDED TO LOWER THE POPS TUESDAY. COOLER AIR MOVES DOWN INTO OUR REGION FOR THE MIDDLE OF NEXT WEEK WITH SURFACE HIGH PRESSURE RIDGING ACORSS THE PLAINS. LACK OF GULF MOISTURE RETURN AND DEVELOPING NORTHWEST FLOW ALOFT SHOULD KEEP THE FORECAST DRY INTO LATE NEXT WEEK. .PRELIMINARY POINT TEMPS/POPS... ABILENE 48 73 50 82 / 40 0 0 0 SAN ANGELO 47 73 49 83 / 30 0 0 0 JUNCTION 51 77 46 82 / 90 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR BROWN-CALLAHAN- COLEMAN-CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-SUTTON-TAYLOR-THROCKMORTON. &&
Hazardous weather outlook, Mar 30, 2:52 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 252 PM CDT FRI MAR 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-312000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 252 PM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT NUMEROUS SEVERE THUNDERSTORMS TO CONTINUE THIS AFTERNOON AND EVENING ACROSS WEST CENTRAL TEXAS. THE MAIN THREATS CONTINUE TO BE TORNADOES...LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS EXCEEDING 70 MPH...AND FREQUENT DEADLY LIGHTNING. LAW ENFORCEMENT AND STORM SPOTTERS HAVE CONTINUED TO PROVIDED REPORTS OF LARGE HAIL AND STRONG WINDS THIS AFTERNOON. IN ADDITION...A FLASH FLOOD WATCH CONTINUES ACROSS ALL OF WEST CENTRAL TEXAS THROUGH 100 AM TOMORROW MORNING. THUS...THE POTENTIAL FOR VERY HEAVY RAINFALL AND THE ASSOCIATED THREAT OF DEADLY FLASH FLOODING CONTINUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE WILL CONTINUE TO NEED OUR SPOTTERS THIS AFTERNOON AND EVENING. 23/HUBER
In the hours before
Local storm report, Mar 30, 2:44 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
244 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 3 SW WINTERS 31.93N 99.97W
03/30/2007 E0.88 INCH RUNNELS TX OTHER FEDERAL
NICKEL SIZE HAIL REPORTED JUST SOUTH OF WINTERS
&&
JMJLocal storm report, Mar 30, 3:04 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM TSTM WND DMG 8 W NOODLE 32.60N 100.19W
03/30/2007 FISHER TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED POWER LINES DOWN
0251 PM HAIL 39 WNW OZONA 30.82N 101.85W
03/30/2007 E1.75 INCH PECOS TX COUNTY OFFICIAL
911 DISPATCH RECIEVED CALL OF GOLF BALL SIZE HAIL SOUTH
OF IRAAN ON HWY 349
&&
JMJLocal storm report, Mar 30, 3:37 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
337 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL NOVICE 31.99N 99.62W
03/30/2007 E1.75 INCH COLEMAN TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL AND HIGH WINDS REPORTED AT NOVICE
SCHOOL BY COLEMAN PD
&&
JMJLocal storm report, Mar 30, 4:33 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
433 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL PAINT ROCK 31.51N 99.93W
03/30/2007 E1.00 INCH CONCHO TX LAW ENFORCEMENT
&&
JMJLocal storm report, Mar 30, 5:13 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
513 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 5 E VICK 31.35N 100.00W
03/30/2007 E0.75 INCH CONCHO TX TRAINED SPOTTER
&&
JMJLocal storm report, Mar 30, 5:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
537 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL BANGS 31.71N 99.13W
03/30/2007 E1.00 INCH BROWN TX TRAINED SPOTTER
&&
PMCCULLOThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:03 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 22 hr |
| Mar 30, 4:46 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| Mar 30, 5:34 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 41 min |
| Mar 30, 6:12 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 48 min |
| Mar 30, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 39 min |
| Mar 30, 6:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 7:08 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 37 min |
| Mar 30, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 7:38 AM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| Mar 30, 7:44 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 7:55 AM CDT | Flash Flood Warning | SJT | Concho, Runnels, Tom Green | 4 hr |
| Mar 30, 7:55 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Tom Green | 65 min |
| Mar 30, 8:30 AM CDT | Flash Flood Warning | SJT | Irion, Schleicher, Tom Green | 6 hr |
| Mar 30, 8:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 9:13 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Schleicher, Tom Green | 47 min |
| Mar 30, 9:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 49 min |
| Mar 30, 9:45 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 45 min |
| Mar 30, 10:05 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| Mar 30, 10:08 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels | 52 min |
| Mar 30, 10:14 AM CDT | Severe Thunderstorm Warning | SJT | Sterling | 46 min |
| Mar 30, 10:18 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 42 min |
| Mar 30, 10:28 AM CDT | Tornado Warning | SJT | Brown, Callahan, Coleman | 32 min |
| Mar 30, 10:40 AM CDT | Severe Thunderstorm Warning | SJT | Concho | 35 min |
| Mar 30, 10:49 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Brown | 16 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Coke, Nolan, Sterling | 31 min |
| Mar 30, 11:03 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 42 min |
| Mar 30, 11:04 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| Mar 30, 11:08 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 52 min |
| Mar 30, 11:15 AM CDT | Flash Flood Warning | SJT | Coleman | 6 hr |
| Mar 30, 11:22 AM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 30, 11:27 AM CDT | Tornado Warning | SJT | Nolan | 48 min |
| Mar 30, 11:31 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 44 min |
| Mar 30, 11:35 AM CDT | Tornado Warning | SJT | Coke | 40 min |
| Mar 30, 11:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| Mar 30, 11:58 AM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 32 min |
| Mar 30, 12:07 PM CDT | Tornado Warning | SJT | Brown, Coleman | 38 min |
| Mar 30, 12:13 PM CDT | Tornado Warning | SJT | Coke | 32 min |
| Mar 30, 12:16 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 29 min |
| Mar 30, 12:29 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 36 min |
| Mar 30, 12:57 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 33 min |
| Mar 30, 1:00 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 45 min |
| Mar 30, 1:14 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 46 min |
| Mar 30, 1:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| Mar 30, 1:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 47 min |
| Mar 30, 1:40 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 50 min |
| Mar 30, 1:43 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 47 min |
| Mar 30, 1:46 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 36 min |
| Mar 30, 2:14 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 2:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 47 min |
| Mar 30, 2:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 44 min |
| Mar 30, 3:16 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 25 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 40 min |
| Mar 30, 4:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 43 min |
| Mar 30, 4:10 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 50 min |
| Mar 30, 4:44 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 31 min |
| Mar 30, 4:48 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 27 min |
| Mar 30, 5:00 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 30 min |
| Mar 30, 5:08 PM CDT | Flash Flood Warning | SJT | Coleman, Concho, Runnels | 4 hr |
| Mar 30, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 49 min |
| Mar 30, 5:43 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 32 min |
| Mar 30, 6:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 43 min |
| Mar 30, 6:10 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
| Mar 30, 6:27 PM CDT | Tornado Warning | SJT | Brown | 33 min |
| Mar 30, 6:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard, Schleicher, Tom Green | 51 min |
| Mar 30, 6:51 PM CDT | Flash Flood Warning | SJT | Brown | 4 hr |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 51 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.